Lemsip Max Cold & Flu Lemon Sachets x 5 – EasyMeds Pharmacy
Feefo logo

Reckitt Benckiser

Lemsip Max Cold & Flu Lemon Sachets x 5

  • Sale
  • Regular price £4.38




Lemsip Max Cold & Flu Lemon Sachets

Lemsip Max Cold And Flu Lemon Sachets contain paracetamol and phenylephrne hydrochloride, which help relieve cold and flu symptoms such as fever and nasal congestion.

Lemsip Max Cold & Flu Lemon Sachets

- Contains Paracetamol - Each sachet contains 1000mg of paracetamol (an analgesic) to help relieve pain caused by sore throat, headache and body aches.
- Helps Relieve Nasal Congestion - Each sachet contains 12.2mg of phenylephrne hydrochloride (a decongestant) to help decrease swelling in the nasal passages and alleviate the feeling of a blocked nose.
- Helps Relieve Flu Symptoms - Helps manage cold and flu symptoms including fever, aches, pains, headache, sore throat and nasal congestion.
- 10 Lemsip Sachets - This medicine comes in handy individual sachets, which dissolve in hot water. Each powder sachet can be mixed with hot water to provide soothing relief.
- Additional Ingredients - This medicine also contains Vitamin C (ascorbic acid), sucrose and aspartame.

    

---


Free UK Delivery on all orders over £40

false